Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Gorensteinness of the symbolic blow-ups for certain space monomial curves


Authors: Shiro Goto, Koji Nishida and Yasuhiro Shimoda
Journal: Trans. Amer. Math. Soc. 340 (1993), 323-335
MSC: Primary 13A30; Secondary 13H10, 14M05
DOI: https://doi.org/10.1090/S0002-9947-1993-1124166-4
MathSciNet review: 1124166
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {\mathbf{p}} = {\mathbf{p}}({n_1},{n_2},{n_3})$ denote the prime ideal in the formal power series ring $ A = k[[X,Y,Z]]$ over a field $ k$ defining the space monomial curve $ X = {T^{{n_1}}}$, $ Y = {T^{{n_2}}}$ , and $ Z = {T^{{n_3}}}$ with $ {\text{GCD}}({n_1},{n_2},{n_3}) = 1$. Then the symbolic Rees algebras $ {R_s}({\mathbf{p}}) = { \oplus _{n \geq 0}}{{\mathbf{p}}^{(n)}}$ are Gorenstein rings for the prime ideals $ {\mathbf{p}} = {\mathbf{p}}({n_1},{n_2},{n_3})$ with $ \min \{ {n_1},{n_2},{n_3}\} = 4$ and $ {\mathbf{p}} = {\mathbf{p}}(m,m + 1,m + 4)$ with $ m \ne 9,13$ . The rings $ {R_s}({\mathbf{p}})$ for $ {\mathbf{p}} = {\mathbf{p}}(9,10,13)$ and $ {\mathbf{p}} = {\mathbf{p}}(13,14,17)$ are Noetherian but non-Cohen-Macaulay, if $ \operatorname{ch}\,k = 3$ .


References [Enhancements On Off] (What's this?)

  • [1] S. Goto, K. Nishida, and Y. Shimoda, The Gorensteinness of symbolic Rees algebras for space curves, J. Math. Soc. Japan 43 (1991), 465-481. MR 1111598 (92h:13019)
  • [2] J. Herzog, Generators and relations of abelian semigroups and semigroup rings, Manuscripta Math. 3 (1970), 175-193. MR 0269762 (42:4657)
  • [3] J. Herzog and B. Ulrich, Self-linked curve singularities, Nagoya Math. J. 120 (1990), 129-153. MR 1086575 (92c:13010)
  • [4] C. Huneke, On the finite generation of symbolic blow-ups, Math. Z. 179 (1982), 465-472. MR 652854 (83h:13029)
  • [5] -, The primary components of and integral closures of ideals in $ 3$-dimensional regular local rings, Math. Ann. 275 (1986), 617-635. MR 859334 (87k:13038)
  • [6] -, Hilbert functions and symbolic powers, Michigan Math. J. 34 (1987), 293-318. MR 894879 (89b:13037)
  • [7] M. Morimoto and S. Goto, Non-Cohen-Macaulay symbolic blow-ups for space monomial curves, Proc. Amer. Math. Soc. 116 (1992), 305-311. MR 1095226 (92m:13002)
  • [8] J. P. Serre, Algèbre locale: multiplicité (3rd ed.), Lecture Notes in Math., vol. 11, Springer-Verlag, 1975.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13A30, 13H10, 14M05

Retrieve articles in all journals with MSC: 13A30, 13H10, 14M05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1993-1124166-4
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society